# SDR 2002UALA00997

- Difficulty date: June 12, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 37,407 hours, 13,688 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE AT STATION 1200-1220 HAD DEEP GOUGES AT NUT CLIP HOLES, TO INNER CREASE BEAM AT 65 LBL STRINGER 17L.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED REPLACEMENT AND INSTALLED WITH EXTERNAL SPLICE AT STA 1230 ONE L ANGLE AND L ANGLE WITH FLANGE.
